Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Two-point Padé tables and $T$-fractions

Authors: William B. Jones and W. J. Thron
Journal: Bull. Amer. Math. Soc. 83 (1977), 388-390
MSC (1970): Primary 30A22, 41A20, 65D05; Secondary 41A05
MathSciNet review: 0447543
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. George A. Baker, Jr., G. S. Rushbrooke and H. E. Gilbert, High-temperature series expansions for the spin-1/2 Heisenberg model by the method of irreducible representations of the symmetric group, Phys. Rev. 135 (1964), 1272-1277. MR 171545
  • 2. Michael A. Gallucci and William B. Jones, Rational approximations corresponding to Newton Series (Newton-Padé approximants), J. Approximation Theory 17 (1976), 336-392. MR 425445
  • 3. W. B. Gragg, The Padé table and its relation to certain algorithms of numerical analysis, SIAM Rev. 14 (1972), 1-62. MR 46 #4693. MR 305563
  • 4. Thomas H. Jefferson, Jr., Some additional properties of T-fractions, Ph. D. Thesis, Univ. of Colorado, Boulder, Colorado, 1969.
  • 5. O. Perron, Die Lehre von den Kettenbrüchen. Band II, 3rd enlarged and rev. ed., Teubner, Stuttgart, 1957. MR 19, 25. MR 85349
  • 6. P. Sheng and J. D. Dow, Intermediate coupling theory: Padé approximants for polarons, Phys. Rev. B4 (1971), 1343-1359.
  • 7. W. J. Thron, Some properties of continued fractions 1 + d, Bull. Amer. Math. Soc. 54 (1948), 206-218. MR 9, 508. MR 24528
  • 8. Haakon Waadeland, On T-fractions of certain functions with a first order pole at the point of infinity, Norske Vid. Selsk. Forh. (Trondheim) 40 (1967), 1-6. MR 38 #2289. MR 233968

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A22, 41A20, 65D05, 41A05

Retrieve articles in all journals with MSC (1970): 30A22, 41A20, 65D05, 41A05

Additional Information


American Mathematical Society